# SDR 96ZZZX461

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39602
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7887117
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 6862102
- Condition: Corroded
- Location: Lt Wing Attach
- Part time: 2,170 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LEFT REAR WING ATTACH FITTING CORRODED AND WATER STANDING IN FUSELAGE.  REMOVED FITTING AND CLEANED CORROSION.  LOWER .5 INCH WAS CORRODED APPROXIMATELY 20 PERCENT OF THICKNESS OF PART.  REPLACED WITH NEW FITTING IAW PIPER SB 977.  SUBMITTER RECOMMENDS THIS SB BECOME AN AD DUE TO FREQUENCY OF PIPER AIRCRAFT WITH THIS PROBLEM.
